Equation of motion of underground water with a free surface in multilayer media
Doklady Akademii Nauk, Tome 220 (1975) no. 3, pp. 540-543
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_220_3_a9,
author = {E. S. Dzektser},
title = {Equation of motion of underground water with a free surface in multilayer media},
journal = {Doklady Akademii Nauk},
pages = {540--543},
year = {1975},
volume = {220},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_220_3_a9/}
}
E. S. Dzektser. Equation of motion of underground water with a free surface in multilayer media. Doklady Akademii Nauk, Tome 220 (1975) no. 3, pp. 540-543. http://geodesic.mathdoc.fr/item/DAN_1975_220_3_a9/